2 doctors weighed in:

Bactrim (sulfamethoxazole and trimethoprim) allergy - timing and symptoms?

2 doctors weighed in
Dr. Paul Carter
Internal Medicine - Allergy & Immunology
1 doctor agrees

In brief: Rash.

Most common side effect or allergy to Bactrim (sulfamethoxazole and trimethoprim) is a rash.
Often occurs a few days into the course of treatment, but may occur within a few hours of first dose especially if due to a true allergy to bactrim (sulfamethoxazole and trimethoprim).

In brief: Rash.

Most common side effect or allergy to Bactrim (sulfamethoxazole and trimethoprim) is a rash.
Often occurs a few days into the course of treatment, but may occur within a few hours of first dose especially if due to a true allergy to bactrim (sulfamethoxazole and trimethoprim).
Dr. Paul Carter
Dr. Paul Carter
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified, Internal Medicine
20 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors